# SDR 2004FA0000236

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Chafed
- Location: Lt Ailerons
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFLECTION OF LT AILERON UP CAUSES IT TO RUB AGAINST AN EXPOSED RIVET.  DEFLECTION OF RT AILERON UP CAUSES IT TO RUB AGAINST TWO EXPOSED RIVETS POSSIBLY HINDERING TRAVEL.  (GL13200405339)
